MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL
Catalog Number 07P50-20
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed imprecise results while using alinity i estradiol reagents.The following data was provided.Automatic dilution 1:5 1688, 1592 pg/ml.Repeat (manual dilution 1:5 using calibrator a material) 2720 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Evaluation of the customer issue included a complaint text review, a search for similar complaints, device history review, labeling review, and field data review.The product was not returned.No adverse trend was identified for the customer issue.Device history review did not identify any issues that may have caused the customer issue.Labeling was reviewed and found to be adequate.Abbott link world wide data was used to evaluate historical product field performance.Patient data was analyzed, and evaluation indicated that the patient median result for the complaint lot was comparable to other lots in the field between june 2018 and december 2018.No unusual reagent lot performance was identified.Based on all available information and abbott diagnostics evaluation, no systemic issue was identified, and no product deficiency was found.

Brand Name
ALINITY I ESTRADIOL
Common Device Name
ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8007519
Report Number3005094123-2018-00073
Device Sequence Number221615
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public00380740129910
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2018
Device Catalogue Number07P50-20
Device Lot Number86372UI00
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I ANALYZER; ALINITY I ANALYZER; LN 03R65-01 SN AI01253; LN 03R65-01 SN AI01253